# SDR AALA202001069014

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 29,550 hours, 12,034 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Control Panel
- Part number: 4082730901
- Part serial: 00122171
- Condition: Faulty
- Location: Efis
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: WHEN SETTING BARON ON BOTH CA AND FO SIDE, THE BUG OVER OR UNDER SHOOTS THE ATTEMPTED SETTING  AFTER KNOB RELEASED MAKING IT DIFFICULT TO SET EXACT BARO ALTITUDES. IT CONTINUES TO ADD/SUBTRACT AFTER KNOB RELEASED. REPLACED #1 EFIS CONTROL PANEL IAW AMM 31-62-12.
